Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 30, NWS Albany, NY
NWS Albany, NY issued this river flood warning at May 17, 2014, 5:48 AM EDT for Schoharie County, New York. It took effect at May 17, 2014, 7:19 AM EDT. It was in force for 104 min.
The area
The counties it named.
The facts
- Issued
- May 17, 2014, 5:48 AM EDT (09:48 UTC)
- In effect from
- May 17, 2014, 7:19 AM EDT
- Expired
- May 17, 2014, 9:03 AM EDT
- In force
- 104 min
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Schoharie County, NY
The radar
The Albany radar (KENX), 31 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schoharie Creek at Gilboa Dam (GILN6).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01350100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
949
WGUS41 KALY 170948
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
548 AM EDT SAT MAY 17 2014
NYC095-172101-
/O.NEW.KALY.FL.W.0030.140517T1119Z-140517T2101Z/
/GILN6.1.ER.140517T1119Z.140517T1200Z.140517T1501Z.NO/
548 AM EDT SAT MAY 17 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SCHOHARIE CREEK AT GILBOA DAM.
* FROM THIS MORNING UNTIL THIS AFTERNOON.
* AT 5 AM SATURDAY THE STAGE WAS...1130 FEET.
* FLOOD STAGE IS 1130.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 7 AM
SATURDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 1131 FEET AROUND
8 AM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 11 AM SATURDAY.
* IMPACT...AT 1130 FEET...MINOR FLOOD STAGE. TEMPORARY FLOOD
ELEVATION. THE RIVER IS BANKFULL DOWNSTREAM.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME SAT SAT SAT SUN SUN
SCHOHARIE CREEK
GILBOA DAM 1130.5 1130.2 SAT 05 AM 1130.6 1130.4 1130.0
1129.4 1128.9
$$1 follow-up statement
774
WGUS81 KALY 171303
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
903 AM EDT SAT MAY 17 2014
NYC095-171333-
/O.CAN.KALY.FL.W.0030.000000T0000Z-140517T2101Z/
/GILN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
903 AM EDT SAT MAY 17 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SCHOHARIE CREEK AT GILBOA DAM.
* AT 8 AM SATURDAY THE STAGE WAS 1130.2 FEET AND FALLING.
* FLOOD STAGE IS 1130.5 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 1129.8 FEET BY 2 PM SATURDAY.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SAT SAT SUN SUN SUN
SCHOHARIE CREEK
GILBOA DAM 1130.5 1130.2 SAT 08 AM 1129.8 1129.6 1129.4
1129.3 1129.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 17, 4:19 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 17, 4:19 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 419 AM EDT SAT MAY 17 2014 .SYNOPSIS... COOLER AND LESS HUMID WEATHER IS EXPECTED TO OPEN THE WEEKEND. AN UPPER LEVEL LOW WILL BRING SOME ISOLATED TO SCATTERED SHOWERS SUNDAY AFTERNOON AND MONDAY AFTERNOON. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RAIN IN WESTERN NEW ENGLAND WILL EXIT BEFORE SUNRISE...BUT UNTIL THEN...HEAVY RAIN COULD PRODUCE SOME MINOR FLOODING...SO KEEPING THE FLOOD WATCH UP FOR WESTERN NEW ENGLAND THROUGH THE MORNING. FLOOD WATCH FOR AREAS OF NY HAS BEEN CANCELLED SINCE THE RAIN HAS ENDED. UPPER IMPULSE IN OH VALLEY WEAKENING AND IS EXPECTED TO WEAKEN. BOUNDARY LAYER TEMPERATURES HAVE COOLED AND THERE SHOULD BE A MIX OF CLOUDS AND SUN THROUGH THE DAY WITH TEMPERATURES REACHING THE UPPER 60S TO NEAR 70...BUT LOWER TO MID 60S HIGHER TERRAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... UPPER TROUGH AXIS BUILDS EAST AND AN UPPER LOW FORMS OVER NEW ENGLAND TOWARD MONDAY WITH THE ASSOCIATED UPPER COLD POOL. THE UPPER LOW AND COLD POOL EXIT MONDAY NIGHT. A MIX OF CLOUDS AND SUN SUNDAY AND MONDAY...WITH MORE SUN IN THE MORNINGS AND MORE CLOUDS IN THE AFTERNOONS DUE TO THE INSTABILITY WITH THE COLD AIR ALOFT. THERE SHOULD BE ISOLATED SHOWERS EACH AFTERNOON...MORE CONFINED TO WESTERN AREAS SUNDAY BUT EVERYWHERE MONDAY. HIGHS SUNDAY AND MONDAY IN THE UPPER 60S TO AROUND 70...WITH LOWER 60S HIGHER TERRAIN. NIGHTS SHOULD BE IN THE UPPER 30S TO LOWER 40S...SOME LOWER TO MID 30S IN THE SOUTHERN ADIRONDACKS AND MORE SHELTERED AREAS... DEPENDING ON HOW MUCH AREAS CAN CLEAR AT NIGHT. SOME FROST ADVISORIES MAY BE NEEDED IF THE NEXT SET OF GUIDANCE LATER TODAY SUGGESTS MORE CLEARING FOR SOME AREAS WHERE THE GROWING SEASON HAS BEGUN. AGAIN...FROST POTENTIAL WILL NEED TO BE EVALUATED BOTH TONIGHT AND SUNDAY NIGHT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... MODELS ARE CURRENTLY IN FAIRLY GOOD AGREEMENT ON THE UPPER LEVEL PATTERN...AND SFC REFLECTIONS THROUGH THE PERIOD...WITH JUST SOME MINOR TIMING DIFFERENCES. THEY ALL FEATURE ONE CLOSED MID/UPPER LEVEL LOW MOVING OFF THE NEW ENGLAND COAST TUESDAY...ONLY TO BE REPLACED BY ANOTHER MID/UPPER LEVEL SHORTWAVE THAT DIGS SOUTHEAST ACROSS THE EASTERN GREAT LAKES AND NORTHEAST STATES DURING THE MID TO LATE WEEK PERIOD. THIS SHORTWAVE IS EXPECTED TO THEN CLOSE OFF ACROSS NORTHERN NEW ENGLAND SOMETIME LATE IN THE WEEK. AT THE SFC...A WEAK RIDGE IS EXPECTED TO TRANSLATE EAST ACROSS THE REGION LATE TUE INTO TUE NT...WITH LOW PRESSURE AND A TRAILING COLD/OCCLUDED FRONTAL BOUNDARY SLOWLY APPROACHING THE REGION LATE WED INTO THU...AND THEN PASSING EAST OF THE REGION BY FRI. ASSUMING THIS OVERALL PATTERN HOLDS...AFTER A BRIEF PERIOD OF RELATIVELY FAIR WEATHER ON TUESDAY...IT LOOKS COOL AND SHOWERY FOR WED-FRI...WITH THE BEST CHANCE FOR WIDESPREAD SHOWERS...OR EVEN SOME STEADIER RAIN...APPEARING FROM LATE WED INTO EARLY THU. HERE ARE SOME MORE SPECIFICS... TUE-TUE NT...AS THE MID/UPPER LEVEL LOW OFF THE NEW ENGLAND COAST GRADUALLY MOVES FARTHER OFFSHORE...ITS INFLUENCE SHOULD DIMINISH ON THE REGION...WITH JUST SOME CLOUDS POSSIBLE ACROSS HIGHER ELEVATIONS OF WESTERN NEW ENGLAND. FAIR CONDITIONS SHOULD CONTINUE INTO TUE EVENING...WITH PERHAPS CLOUDS AND SOME SHOWERS REACHING WESTERN AREAS LATE AT NIGHT. AS FOR TEMPS...MAXES SHOULD REACH THE LOWER/MID 70S IN VALLEYS...AND 65-70 ACROSS HIGHER ELEVATIONS TUE...WITH TUE NT MINS FALLING INTO THE 40S AND LOWER 50S. WED-THU...EXPECT MOSTLY CLOUDY SKIES...WITH SHOWERS OR EVEN A PERIOD OF STEADIER RAIN DEVELOPING WED...AND LINGERING INTO WED NT OR EARLY THU. SOME EMBEDDED THUNDER CAN NOT BE RULED OUT GIVEN COOLING MID LEVELS AND AT LEAST SOME DEVELOPING ELEVATED INSTABILITY...BUT OVERALL CONFIDENCE TOO LOW TO INCLUDE MENTION AT THIS TIME. SHOWERS MAY BECOME A BIT LESS WIDESPREAD SOMETIME THU...ESP ACROSS WESTERN AREAS. TEMPS SHOULD BE NEAR OR JUST BELOW SEASONAL LEVELS...WITH MAXES REACHING 65-70 IN VALLEYS ON WED...AND LOWER/MID 60S ACROSS HIGHER ELEVATIONS...ALTHOUGH MAX TEMPS MAY BE MUCH COOLER IN ALL AREAS IF CLOUDS AND RAIN DEVELOP EARLIER IN THE DAY. ON THU...MAX TEMPS OF ONLY 60S ARE EXPECTED FOR THU IN VALLEYS...AND 55-60 ACROSS HIGHER ELEVATIONS FOR THU. WED NT/THU AM MINS SHOULD FALL INTO THE LOWER/MID 50S IN MOST AREAS...WITH PERHAPS SOME UPPER 40S POSSIBLE ACROSS SOME HIGHER ELEVATIONS WITHIN THE SOUTHERN ADIRONDACKS AND WESTERN NEW ENGLAND. THU NT-FRI...ALTHOUGH THE SFC FRONTAL BOUNDARY MAY MOVE E OF THE REGION...THE UPPER LEVEL COLD POOL IS EXPECTED TO SLOWLY MOVE ACROSS. THIS SHOULD CONTINUE TO BRING AT LEAST SCATTERED SHOWERS TO THE REGION...ESP FOR NORTHERN AND EASTERN AREAS. SOME ISOLATED THUNDER IS ALSO POSSIBLE. FRI MAX TEMPS SHOULD REACH 65-70 IN VALLEYS...AND 60-65 ACROSS HIGHER ELEVATIONS...WITH THU NT/FRI AM MINS FALLING INTO THE 40S FOR HIGHER ELEVATIONS...AND LOWER 50S IN VALLEYS. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... A COLD FRONT HAS MOVED EAST OF THE TAF SITES...AS A SMALL LOW PRESSURE TRAVELS NORTHWARD ALONG IT. AN AREA OF MODERATE TO HEAVY RAIN ACCOMPANYING THE PASSAGE OF THE LOW HAS JUST ENDED AT KALB/KPOU AND KPSF...AND SHOULD END AT KGFL BETWEEN 06Z-07Z/SAT. A FEW ADDITIONAL LIGHTER SHOWERS MAY STILL IMPACT KPSF THROUGH 08Z/SAT. AS FOR OVERALL FLIGHT CONDITIONS...IFR VSBYS AND SOME CIGS ACCOMPANY THE HEAVIER RAIN. IN ITS WAKE...CONDITIONS GENERALLY IMPROVE TO MVFR/VFR. HOWEVER...A FEW PERIODS OF IFR CIGS COULD OCCUR THROUGH 08Z/SAT AT KPOU AND KGFL. ALSO...AS HIGHER CLOUDS BREAK UP AFTER 08Z...AND SFC WINDS DECREASE OR TREND TO NEAR CALM...THERE IS A POSSIBILITY THAT SOME FOG DEVELOPS...ESP AT KPOU/KGFL...BETWEEN 08Z-12Z/SAT. HAVE NOT INCLUDED MENTION OF THIS IN TAFS...BUT THERE IS A POSSIBILITY OF FOG FORMATION AND IFR/LIFR CONDITIONS TO DEVELOP...AND SUBSEQUENT UPDATES MAY BE NEEDED. WINDS WILL BECOME MAINLY WEST TO NORTHWEST AT LESS THAN 8 KT THROUGH DAYBREAK. HOWEVER...AS THE AFOREMENTIONED LOW PRESSURE MOVES NORTHWARD OVER THE NEXT 2 HOURS...A BRIEF PERIOD OF GUSTY NORTH TO NORTHWEST WINDS WILL BE POSSIBLE AT KGFL AND KPSF...PERHAPS GUSTING UP TO 15-20 KT. AFTER DAYBREAK...WINDS WILL BE MAINLY FROM THE WEST TO SOUTHWEST...AT 8-12 KT WITH SOME GUSTS OF 15-20 KT POSSIBLE THIS AFTERNOON. WINDS WILL THEN TREND MORE INTO THE NW AND DECREASE TO LESS THAN 8 KT TOWARD AND AFTER SUNSET. OUTLOOK... SAT NIGHT-SUN NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. MON: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. MON NIGHT-TUE NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. WED: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. && .FIRE WEATHER... COOLER AND LESS HUMID WEATHER IS EXPECTED TO OPEN THE WEEKEND. AN UPPER LEVEL LOW WILL BRING SOME ISOLATED TO SCATTERED SHOWERS SUNDAY AFTERNOON AND MONDAY AFTERNOON. MINIMUM RH VALUES WILL BE IN THE 30 TO 40 PERCENT RANGE TODAY...AND THEN INCREASE TO 75 TO 100 PERCENT TONIGHT. MINIMUM RH VALUES WILL BE IN THE 25 TO 40 PERCENT RANGE SUNDAY. WINDS SHOULD BE WEST AT 15 MPH OR LESS TODAY...NORTHWEST AT LESS THAN 15 MPH TONIGHT AND NORTHWEST AT 15 MPH OR LESS SUNDAY. && .HYDROLOGY... THE FLOOD WATCH REMAINS IN EFFECT FOR WESTERN NEW ENGLAND. RAINFALL BETWEEN 1 INCH AND 3 INCHES CONTINUES TO RUN OFF IN THE WESTERN MOHAWK VALLEY...EASTERN CATSKILLS AND WESTERN NEW ENGLAND. SOME POINTS IN THE WESTERN MOHAWK VALLEY AND EASTERN CATSKILLS ARE EXPECTED TO APPROACH...MAYBE EVEN JUST TOUCH FLOOD STAGE THIS MORNING BEFORE RECEDING. SOME URBAN AND SMALL STREAM FLOODING CONTINUES IN PARTS OF WESTERN NEW ENGLAND AND SOME OF THE RUN OFF COULD CAUSE RISES ABOVE CAUTION STAGE...AND MAY APPROACH MINOR FLOOD STAGE. DRIER WEATHER WILL PERSIST ON THE WEEKEND WITH A JUST A SLIGHT TO LOW CHANCE OF SHOWERS DUE TO THE UPPER LEVEL LOW...ESPECIALLY ON SUNDAY AND MONDAY. RAINFALL AMOUNTS LOOKS LIGHT. DRIER WEATHER RETURNS EARLY IN THE WEEK. RIVERS...CREEKS...AND STREAMS SHOULD RECEDE INTO NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...FLOOD WATCH UNTIL NOON EDT TODAY FOR CTZ001-013. NY...NONE. MA...FLOOD WATCH UNTIL NOON EDT TODAY FOR MAZ001-025. VT...FLOOD WATCH UNTIL NOON EDT TODAY FOR VTZ013-014. && SYNOPSIS...NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...KL AVIATION...KL FIRE WEATHER...NAS HYDROLOGY...JPV/NAS/
Hazardous weather outlook, May 17, 4:45 AM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 445 AM EDT SAT MAY 17 2014 CTZ001-013-MAZ001-025-VTZ013-014-181100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM- 445 AM EDT SAT MAY 17 2014 ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S TONIGHT... WITH SOME MID 30S POSSIBLE ALONG WITH POTENTIAL FROST IN ISOLATED LOCATIONS. IF FROST IS EXPECTED TO BE MORE WIDESPREAD...FROST ADVISORIES MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S SUNDAY NIGHT...WITH SOME MID 30S POSSIBLE ALONG WITH POTENTIAL FROST IN ISOLATED LOCATIONS. IF FROST IS EXPECTED TO BE MORE WIDESPREAD...FROST ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038>043-047>054-058>061-063>066-082>084-VTZ015-181100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-EASTERN WINDHAM- 445 AM EDT SAT MAY 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND EASTERN WINDHAM COUNTY IN VERMONT. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S TONIGHT... WITH SOME MID 30S POSSIBLE ALONG WITH POTENTIAL FROST IN ISOLATED LOCATIONS. IF FROST IS EXPECTED TO BE MORE WIDESPREAD...FROST ADVISORIES MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S SUNDAY NIGHT...WITH SOME MID 30S POSSIBLE ALONG WITH POTENTIAL FROST IN ISOLATED LOCATIONS. IF FROST IS EXPECTED TO BE MORE WIDESPREAD...FROST ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 17, 12:39 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1239 AM EDT SAT MAY 17 2014
CTZ001-013-MAZ001-025-NYZ053-054-060-061-066-084-VTZ013-170545-
BENNINGTON VT-NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-SOUTHERN WASHINGTON NY-
EASTERN DUTCHESS NY-WESTERN COLUMBIA NY-EASTERN COLUMBIA NY-
EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-
1239 AM EDT SAT MAY 17 2014
...SHOWERS WITH STRONG WINDS IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN. THESE SHOWERS WERE LOCATED ALONG A LINE EXTENDING
FROM PHILMONT TO COPAKE TO MILLERTON TO SHARON...OR ALONG A LINE
EXTENDING FROM CHATHAM TO 11 MILES SOUTHWEST OF GREAT BARRINGTON TO
14 MILES SOUTHWEST OF GREAT BARRINGTON TO 17 MILES WEST OF
TORRINGTON...AND MOVING NORTH NORTHEAST AT 40 MPH.
THESE SHOWERS WILL BE NEAR...
WINSTED...FALLS VILLAGE AND CHATHAM BY 1245 AM EDT
NORFOLK...CANAAN AND EDDY FIELD BY 1250 AM EDT
ASHLEY FALLS BY 1255 AM EDT
NASSAU...SHEFFIELD AND AUSTERLITZ BY 100 AM EDT.
STRONG WIND GUSTS MAY OCCUR AHEAD OF THIS LINE AS WELL.
LAT...LON 4172 7344 4192 7350 4199 7359 4224 7374
4303 7340 4274 7298 4273 7301 4270 7297
4238 7301 4238 7306 4225 7300 4209 7307
4204 7300 4197 7302 4197 7294 4191 7290
4188 7294 4182 7294 4179 7301 4168 7299
TIME...MOT...LOC 0438Z 192DEG 35KT 4230 7363 4213 7354
4201 7347 4190 7345Special weather statement, May 17, 1:33 AM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
133 AM EDT SAT MAY 17 2014
VTZ014-015-170630-
WESTERN WINDHAM VT-EASTERN WINDHAM VT-
133 AM EDT SAT MAY 17 2014
...SHOWERS WITH HEAVY RAINFALL MOVING THROUGH
WINDHAM COUNTY IN SOUTHERN VERMONT...
BANDS OF SHOWERS WITH DOWNPOURS WILL PRODUCE RAINFALL RATES OF ONE
HALF TO ONE INCH PER HOUR. THIS WILL RESULT IN PONDING OF WATER ON
ROADS...POOR DRAINAGE LOCATIONS AND LOW LYING AREAS.
OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO WILMINGTON...
WESTMINSTER...WEST WARDSBORO...VERNON...STRATTON...SAXTONS RIVER...
PUTNEY...LONDONDERRY...GUILFORD CENTER...BRATTLEBORO AND BELLOWS
FALLS.
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4273 7246
4273 7293 4293 7292 4293 7301 4312 7300
4312 7287 4326 7285 4323 7270 4324 7243
4308 7243
TIME...MOT...LOC 0532Z 185DEG 45KT 4304 7275
JPVSpecial weather statement, May 17, 2:47 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
247 AM EDT SAT MAY 17 2014
CTZ001-013-170745-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
247 AM EDT SAT MAY 17 2014
...SHOWERS WITH SOME EMBEDDED HEAVY RAINFALL MOVING THROUGH
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
ANOTHER AREA OF SHOWERS HAS DEVELOPED ACROSS LITCHFIELD
COUNTY...WITH POCKETS OF OCCASIONALLY MODERATE TO HEAVY RAINFALL.
ADDITIONAL RAINFALL OF ONE QUARTER TO ONE HALF INCH WILL RESULT IN
PONDING OF WATER ON ROADS...POOR DRAINAGE LOCATIONS AND LOW LYING
AREAS.
LOCATIONS INCLUDE BUT ARE NOT LIMITED TO WOODBURY CENTER
...WINSTED...THOMASTON...TERRYVILLE...OAKVILLE...NORFOLK...NEW
PRESTON...NEW MILFORD...NEW HARTFORD...FALLS VILLAGE AND CORNWALL
BRIDGE.
LAT...LON 4151 7339 4149 7345 4201 7343 4201 7301
4197 7302 4197 7288 4191 7290 4186 7295
4182 7294 4179 7301 4164 7298 4156 7310
4155 7315 4151 7316 4150 7331 4146 7331
TIME...MOT...LOC 0644Z 225DEG 24KT 4182 7321
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:35 PM EDT | Special Weather Statement | ALY | Schoharie | 40 min |
| May 16, 10:46 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 3 hr |
| May 16, 10:53 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 52 min |
| May 16, 11:39 PM EDT | Special Weather Statement | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 66 min |
| May 16, 11:49 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| May 17, 12:05 AM EDT | River Flood Warning | ALY | Montgomery | 5 hr |
| May 17, 12:39 AM EDT | Special Weather Statement | ALY | Columbia, Rensselaer | 66 min |
| May 17, 12:40 AM EDT | River Flood Warning | ALY | Ulster | 5 hr |
| May 17, 12:44 AM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 4 hr |
| May 17, 2:17 PM EDT | Frost Advisory | ALY | Saratoga, Warren, Washington | 18 hr |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.